Alert archive / Utah / Flash Flood Warnings in 2025
Flash Flood Warning 39, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this flash flood warning at Oct 11, 2025, 5:31 PM MDT for Garfield County, Kane County, Utah. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2025, 5:31 PM MDT (23:31 UTC)
- Expired
- Oct 11, 2025, 8:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Garfield County, UT, Kane County, UT
The radar
The Cedar City radar (KICX), 151 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.5 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
876
WGUS55 KSLC 112331
FFWSLC
UTC017-025-120230-
/O.NEW.KSLC.FF.W.0039.251011T2331Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Salt Lake City UT
531 PM MDT Sat Oct 11 2025
The National Weather Service in Salt Lake City has issued a
* Flash Flood Warning for...
Garfield County in southern Utah...
Northeastern Kane County in southern Utah...
* Until 830 PM MDT.
* At 531 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across slot canyons and washes adjacent to southern
portions of the Hole in the Rock road including...Hurricane Wash,
Coyote Gulch, Peekaboo, Spooky, Brimstone, Scorpion East, and
other slot canyons in this vicinity. Additional rainfall amounts
of 0.5 to 1 inch are possible in the warned area. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of normally dry
washes, slot canyons, and backcountry roads.
* Some locations that will experience flash flooding include...
Lower Hole in the Rock Road, Coyote Gulch, and adjacent slot
canyons
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
3739 11119 3745 11127 3751 11126 3754 11122
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM2 follow-up statements
789
WGUS75 KSLC 120115
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
715 PM MDT Sat Oct 11 2025
UTC017-120125-
/O.CAN.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield UT-
715 PM MDT Sat Oct 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS
EVENING FOR NORTHEASTERN KANE COUNTY...
&&
LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
3739 11119 3745 11127 3751 11126 3754 11122
$$
UTC025-120230-
/O.CON.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-
715 PM MDT Sat Oct 11 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS
EVENING FOR NORTHEASTERN KANE COUNTY...
At 715 PM MDT, Doppler radar estimates of between 0.50 to 0.75
inches of rain fell within 15 to 20 minutes from an earlier
thunderstorm across slot canyons and washes adjacent to southern
portions of the Hole in the Rock road including...Hurricane Wash,
Coyote Gulch, Peekaboo, Spooky, Brimstone, Scorpion East, and other
slot canyons in this vicinity. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of normally dry washes,
slot canyons, and backcountry roads.
Some locations that will experience flash flooding include...
Lower Hole in the Rock Road, Coyote Gulch, and adjacent slot
canyons
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Remain alert for flooding even in locations not receiving rain. Dry
washes, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
3739 11119 3745 11127 3751 11126 3754 11122
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
GM468
WGUS75 KSLC 120227
FFSSLC
Flash Flood Statement
National Weather Service Salt Lake City UT
827 PM MDT Sat Oct 11 2025
UTC025-120237-
/O.EXP.KSLC.FF.W.0039.000000T0000Z-251012T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kane UT-
827 PM MDT Sat Oct 11 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM MDT THIS EVENING FOR
NORTHEASTERN KANE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM MDT for portions of
central, northern, southern, and southwest Utah.
&&
LAT...LON 3754 11117 3749 11112 3749 11099 3741 11097
3739 11119 3745 11127 3751 11126 3754 11122
$$
GMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 4:04 PM MDT, 1 hour 27 minutes earlier.
Area forecast discussion, Oct 11, 4:04 PM MDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
404 PM MDT Sat Oct 11 2025
.SYNOPSIS...A strong cold front crosses the area through the
remainder of the day, bringing isolated strong thunderstorms and
moderate to heavy rainfall. Cooler and drier condition can be
expected for Sunday before temperatures trend warmer through the
early part of next week. The next storm system will impact the
area during the middle part of the week, with cooler temperatures
prevailing into the weekend.
&&
.DISCUSSION...Current satellite imagery shows a deep, cold trough
encroaching the CWA as the primary axis marches eastward through
central Nevada (as of 1530MDT). A notable area of convection
stretches along a line from southwest Tooele County northeastward
through northeastern Box Elder County this afternoon, primarily
tied to the cold frontal boundary associated with this trough.
Isolated showers and thunderstorms are noted ahead of this line
across northern Utah, with general airmass thunderstorms also
noted across a portion of southern Utah as anomalous moisture
remains in place. This cold frontal boundary, and associated
showers and thunderstorms, are expected to continue moving south
and east through the remainder of the afternoon and evening hours,
arriving on the Wasatch Front between 4-6PM. Scattered strong
wind gusts in excess of 40 mph are expected as this cold front
progresses, mainly under stronger thunderstorms. Behind the cold
frontal boundary, temperatures are expected to drop by upwards of
15-20 degrees in a matter of a couple of hours. This boundary will
continue its track through the remainder of Utah and southwest
Wyoming through the overnight hours, introducing a colder airmass
area-wide by around 6AM Sunday.
In the wake of this cold front, below average temperatures are
expected across the region on Sunday alongside overall drier
conditions as moisture lacks in the colder airmass. Daytime high
temperatures will range from about 5 to 10 degrees below
climatological averages for this time of year.
Through the remainder of the upcoming week, active weather is set
to continue as a mean trough will remain in place over the U.S.
West Coast. Through at least Tuesday, increasingly breezy
southwesterly winds are expected across Utah and southwest
Wyoming, though probability of meeting wind advisory (45 mph for
3+ hours) is relatively low (20-25%). Within this breezy southwest
flow, moisture is anticipated to increase in the lower levels
across the eastern half of Utah, bringing increasing chances for
showers and an isolated thunderstorm through the day. That said, a
deep atmospheric moisture profile does not appear likely at this
time, indicating that the overall threat for flash flooding will
be low... but not negligible.
Tuesday forward there is generally high confidence that the
aforementioned trough set up on the U.S. West Coast will progress
inland, shifting over Utah and southwest Wyoming. Current model
output indicates the highest likelihood of seeing scattered to
widespread precipitation will be across the northern half of the
forecast area. The overall areal extent of the next shot of
moisture will be dependent on how deep the trough becomes. Current
ensemble guidance shows only about a 30-40% chance that the trough
deepens enough to bring a shot of precipitation south of about
Nephi, with similar probabilities extending as far as Brian Head
for the mountainous terrain. Nonetheless, a cold airmass will
accompany the trough and bring another cooldown throughout the
forecast area. Cooler temperatures are expected to prevail through
the remainder of the week in the wake of this trough, with drier
conditions prevailing for much of Utah and southwest Wyoming.
&&
.AVIATION...KSLC...Gusty southerly winds precede a cold front
passage this afternoon, in addition to some isolated showers that
have a 30% chance to impact the terminal. Winds will transition
northwesterly behind the frontal boundary, with gusts 30-35 kts. A
band of heavy rain with embedded thunderstorms is also expected to
accompany the front, resulting in MVFR to brief IFR conditions due
to reductions in CIGS/VIS through around 02z. Expect winds and
precipitation to gradually wane after 02z through the remainder of
the TAF period.
.REST OF UTAH AND SOUTHWEST WYOMING...Scattered thunderstorms will
continue to develop this afternoon and push east this evening.
Expect a line of rain and thunderstorms to develop along a cold
front around 23-01Z this afternoon extending from northern terminals
down to southern terminals. This line of rain and storms will
push east of all terminals by 05-06Z, lingering the longest at
KCDC and KSGU. As these rain showers and storms impact terminals
this afternoon and evening MVFR CIGS and down to IFR VIS is
possible at times. Strong to severe storms remain possible as
well. Conditions should slowly improve behind the cold front
overnight.
Ahead of the cold front wind will be breezy from the southwest,
especially at KCDC and KSGU. Behind the front wind will become
northwesterly this evening, but will quickly become light overnight
after 06Z.
&&
.FIRE WEATHER...The current cold storm system moving through Utah will
bring high chances for wetting rains across the northern half of
the area through the remainder of the evening and overnight hours
while the southern half of the area will see more isolated chances
for wetting rain. In addition, a strong cold front will traverse
the state through the next 6-10 hours, bringing a wind shift from
southwest to northwest. In the wake of the storm system, much
cooler temperatures will be seen area-wide alongside drier
afternoon conditions.
By Monday, another storm system will begin to develop along the
U.S. West Coast which will help to bring an increase in
southwesterly winds through at least Tuesday. Moisture streaming
up from the south will also kick off another round of showers and
isolated thunderstorms across the eastern half of Utah on Monday
and a portion of Tuesday. As the area of low pressure shifts
inland, we'll see another shot of widespread precipitation,
primarily across the northern half of Utah, from Wednesday into
Thursday. Another shot of cold air will also accompany the
precipitation, bringing potential for high elevation snowfall.
Cooler temperatures remain in place through the remainder of the
week and into the weekend, though the airmass will gradually dry
in the wake of another cold front.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flood Watch until midnight MDT tonight for UTZ113-114-117-
120>131.
WY...None.
&&
PUBLIC...Webber
AVIATION...Whitlam
FIRE WEATHER...Webber
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityIn the hours before
Special weather statement, Oct 11, 1:51 PM MDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
151 PM MDT Sat Oct 11 2025
UTZ101-112030-
Great Salt Lake Desert and Mountains UT-
151 PM MDT Sat Oct 11 2025
...Strong thunderstorms will impact portions of south central Box
Elder and north central Tooele Counties through 230 PM MDT
...
At 151 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Utah Test and Training Range
North to 7 miles northwest of Knolls. Movement was northeast at 30
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Utah Test and Training Range North.
This includes Interstate 80 in Utah between mile markers 27 and 38.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4132 11319 4079 11309 4067 11352 4112 11361
TIME...MOT...LOC 1951Z 237DEG 26KT 4110 11348 4078 11340
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
JACSpecial weather statement, Oct 11, 2:24 PM MDT, 3 hours 7 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 224 PM MDT Sat Oct 11 2025 UTZ128-112100- South Central Utah UT- 224 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of southwestern Kane County through 300 PM MDT ... At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles northwest of Kanab, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Orderville, Coral Pink Sand Dunes, and Mt Carmel. This includes US Route 89 between mile markers 69 and 86. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3701 11277 3711 11289 3732 11268 3714 11247 TIME...MOT...LOC 2024Z 232DEG 22KT 3711 11276 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
Special weather statement, Oct 11, 2:57 PM MDT, 2 hours 34 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 257 PM MDT Sat Oct 11 2025 UTZ128-112130- South Central Utah UT- 257 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of southwestern Kane County through 330 PM MDT ... At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Kanab, moving northeast at 25 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Kanab and Coral Pink Sand Dunes. This includes US Route 89 between mile markers 59 and 76. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3700 11282 3723 11259 3700 11241 TIME...MOT...LOC 2057Z 242DEG 22KT 3703 11268 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
Special weather statement, Oct 11, 3:40 PM MDT, 1 hour 51 minutes before
Special Weather Statement National Weather Service Salt Lake City UT 340 PM MDT Sat Oct 11 2025 UTZ128-112215- South Central Utah UT- 340 PM MDT Sat Oct 11 2025 ...A strong thunderstorm will impact portions of central Kane County through 415 PM MDT ... At 340 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles south of Bryce Canyon National Park, or 29 miles northeast of Kanab, moving northeast at 40 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Kodachrome Basin State Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3717 11219 3733 11234 3754 11202 3734 11173 TIME...MOT...LOC 2140Z 235DEG 35KT 3733 11214 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<40 MPH JAC
Special weather statement, Oct 11, 5:01 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
501 PM MDT Sat Oct 11 2025
UTZ104-108-110-112330-
Wasatch Back UT-Northern Wasatch Front UT-Wasatch Mountains I-
80 North UT-
501 PM MDT Sat Oct 11 2025
...A strong thunderstorm will impact portions of eastern Weber,
southeastern Cache, southwestern Rich, northeastern Davis and
northern Morgan Counties through 530 PM MDT
...
At 500 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Weber State University, or 9 miles east of Ogden,
moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ogden, Layton, South Ogden, Washington Terrace, South Weber, Uintah,
Weber State University, Huntsville, Nordic Valley, Mountain Green,
Eden, Powder Mountain, Peterson, Causey Reservoir, Pineview
Reservoir, Snowbasin, and Liberty.
This includes Interstate 84 between mile markers 87 and 98.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4106 11187 4119 11198 4155 11160 4125 11123
TIME...MOT...LOC 2300Z 233DEG 45KT 4119 11180
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JACSpecial weather statement, Oct 11, 5:10 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
510 PM MDT Sat Oct 11 2025
UTZ101-103-104-108-110-120000-
Wasatch Back UT-Eastern Box Elder County UT-
Northern Wasatch Front UT-Wasatch Mountains I-80 North UT-
Great Salt Lake Desert and Mountains UT-
510 PM MDT Sat Oct 11 2025
...Strong thunderstorms will impact portions of Weber, southwestern
Cache, northeastern Box Elder, north central Davis and west central
Morgan Counties through 600 PM MDT
...
At 509 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles southwest of Howell to 7 miles
southwest of Hooper. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ogden, Brigham City, Tremonton, Hill Air Force Base, Roy, Clearfield,
Syracuse, Clinton, North Ogden, South Ogden, Washington Terrace,
Riverdale, Hooper, South Weber, Perry, Wellsville, Willard,
Marriott-Slaterville, Uintah, and Bear River City.
This includes the following highways...
Interstate 15 between mile markers 334 and 391.
Interstate 84 between mile markers 25 and 88.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4196 11224 4125 11165 4101 11219 4167 11269
TIME...MOT...LOC 2309Z 231DEG 33KT 4162 11263 4109 11222
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JACThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 6:15 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 30 min |
| Oct 10, 6:34 PM MDT | Areal Flood Advisory | SLC | Washington | 116 min |
| Oct 10, 6:41 PM MDT | Severe Thunderstorm Warning | SLC | Washington | 49 min |
| Oct 10, 7:12 PM MDT | Flash Flood Warning | SLC | Washington | 5 hr |
| Oct 10, 7:40 PM MDT | Special Weather Statement | SLC | Washington | 35 min |
| Oct 10, 7:49 PM MDT | Special Weather Statement | SLC | 26 min | |
| Oct 10, 7:58 PM MDT | Areal Flood Advisory | SLC | Washington | 62 min |
| Oct 10, 8:57 PM MDT | Areal Flood Advisory | SLC | Washington | 3 hr |
| Oct 10, 9:50 PM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Oct 10, 10:11 PM MDT | Areal Flood Advisory | SLC | Washington | 119 min |
| Oct 10, 10:47 PM MDT | Areal Flood Advisory | SLC | Iron, Washington | 5 hr |
| Oct 10, 11:01 PM MDT | Flash Flood Warning | SLC | Iron | 3 hr |
| Oct 11, 1:51 PM MDT | Special Weather Statement | SLC | 39 min | |
| Oct 11, 2:24 PM MDT | Special Weather Statement | SLC | 36 min | |
| Oct 11, 2:57 PM MDT | Special Weather Statement | SLC | 33 min | |
| Oct 11, 3:40 PM MDT | Special Weather Statement | SLC | Kane | 35 min |
| Oct 11, 4:14 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 31 min |
| Oct 11, 4:20 PM MDT | High Wind Warning | SLC | Box Elder, Salt Lake, Tooele, Utah | 6 hr |
| Oct 11, 4:43 PM MDT | Severe Thunderstorm Warning | SLC | Kane | 32 min |
| Oct 11, 5:01 PM MDT | Special Weather Statement | SLC | Weber | 29 min |
| Oct 11, 5:10 PM MDT | Special Weather Statement | SLC | Davis, Weber | 50 min |
| Oct 11, 5:13 PM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane, San Juan | 62 min |
| Oct 11, 5:59 PM MDT | Special Weather Statement | SLC | Salt Lake | 46 min |
Nearby
Flash Flood Warnings in Utah, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.